On the growth of an algebroid function with radially distributed values
Volume 113 / 2015
Annales Polonici Mathematici 113 (2015), 65-80 MSC: Primary 30D10; Secondary 30D20, 30B10, 34M05. DOI: 10.4064/ap113-1-4
We investigate how the growth of an algebroid function could be affected by the distribution of the arguments of its $a$-points in the complex plane. We give estimates of the growth order of an algebroid function with radially distributed values, which are counterparts of results for meromorphic functions with radially distributed values.